# SDR 2002FA0000119

- Difficulty date: January 10, 2002
- Submitted: January 10, 2002
- Operation: General aviation
- Make and model: Cessna 177RG
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLOURESCENT PENETRANT INSPECTION, FOUND CRACK IN RADIUS OF AXLE SHAFT (AREA 1A )
